MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2158-70
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc2158700, model: sc-2158-70, serial: (b)(4), batch: 242101.
 
Event or Problem Description
It was reported that after a non-device related surgery, the patients leads have been cut or damaged.
 
Event or Problem Description
It was reported that after a non-device related surgery, the patients leads have been cut or damaged.Additional information was received that an electrocautery was used during the non-device related surgery.The patient underwent a lead replacement procedure and was doing well postoperatively.The explanted leads were discarded.Per the physicians implant manual, electrocautery is a known source of high voltage transient signal and warns against the use of electrocautery.

Brand Name
LINEAR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key12201903
Report Number3006630150-2021-03936
Device Sequence Number3441477
Product Code LGW
UDI-Device Identifier08714729767718
UDI-Public08714729767718
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2010
Device Model NumberSC-2158-70
Device Catalogue NumberSC-2158-70
Device Lot Number240256
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR